MAUDE Adverse Event Report: Covidien EEA; STAPLE, IMPLANTABLE

Covidien EEA; STAPLE, IMPLANTABLE
Model Number TRIEEA21MT
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Failure to Anastomose (1028); Tissue Breakdown (2681)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
EEA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50496258
Report Number2647580-2026-02597
Device Sequence Number18698072
Product Code GDW
UDI-Device Identifier10884521592988
UDI-Public(01)10884521592988(17)290731(10)P4H1203(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIEEA21MT
Device Catalogue NumberTRIEEA21MT
Device Lot NumberP4H1203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown